# SDR DL72L970260

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Component: WA332320293
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EXIT LIGHT ABOVE COCKPIT DOOR DOES NOT ILLUMINATE WITH STANDBY POWER.  REPLACED BATTERIES.
